# SDR DL76S081112

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 67,405 hours, 31,686 cycles
- Engine: Ge CF680A2
- Engine time: 44,679 hours, 20,389 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Condition: Leaking
- Location: Eng Fuel Line
- Part time: 44,679 hours, 20,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HAD FUEL IMBALANCE DURING FLIGHT.  LEFT SIDE WAS 1300-1400 LBS LOWER THAN RIGHT.  AFTER BALANCED TOTAL FUEL WAS LESS THAN CALCULATED.  DETERMINED FUEL LEAK WAS POSSIBLE AND DIVERTED TO LAS.  FOUND FUEL LINE FROM FCU TO FUEL PUMP LINE GASKET LEAKING.  REPLACED SAME.  WET MOTOR AND IDLE RAN, NO LEAKS.
